# SDR A6WA201543035

- Difficulty date: September 5, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 27,784 hours, 26,900 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BAY BRAKE PRESS SWITCH MOUNT BRACKET CRACKED.  R & R TRANSDUCER BRACKET IAW SRM 51-42-06 & 51-40-11.
